# SDR DALA2024030603063

- Difficulty date: March 3, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 56,007 hours, 39,235 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN NEAR TO BEAM #3 FWD EDGE WAS FOUND AT FWD CARGO DOOR. SUMMARY OF NRC 00745: INTERNAL SKIN NEAR TO BEAM #3 FWD EDGE AT FWD CARGO DOOR WAS REPAIRED PER B717-200 SRM 52-30-02-2R PROCEDURE 3 REPAIR 3, FIGURE 201. (LP #0231760)
